# SDR UALA2011101705590

- Difficulty date: October 15, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 62,266 hours, 8,909 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Shutdown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  APU STARTED NORMAL 5 OF 5 TIMES. ONE HIT IN FAULT HISTORY. CHECKED OKAY.
